RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern., 1984, Volume 22, Pages 61–157 (Mi intv59)  

This article is cited in 5 scientific papers (total in 5 papers)

Fibering method in some probabilistic problems

Yu. A. Davydov, M. A. Lifshits


Abstract: The paper is devoted to a systematic study of the distributions of functionals of stochastic processes by the fibering method and to a survey of results obtained in this direction in recent years. Principal attention is given to distinguishing conditions ensuring: a) absolute continuity; b) the existence of a bounded density; c) applicability of the local limit theorem for the distributions of functionals. Smooth, convex functionals and functionals of integral type are considered in detail.

Full text: PDF file (4863 kB)

English version:
Journal of Soviet Mathematics, 1985, 31:2, 2796–2858

Bibliographic databases:

UDC: 519.218.7

Citation: Yu. A. Davydov, M. A. Lifshits, “Fibering method in some probabilistic problems”, Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern., 22, VINITI, Moscow, 1984, 61–157; J. Soviet Math., 31:2 (1985), 2796–2858

Citation in format AMSBIB
\Bibitem{DavLif84}
\by Yu.~A.~Davydov, M.~A.~Lifshits
\paper Fibering method in some probabilistic problems
\serial Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern.
\yr 1984
\vol 22
\pages 61--157
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intv59}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=778385}
\zmath{https://zbmath.org/?q=an:0566.60040|0571.60048}
\transl
\jour J. Soviet Math.
\yr 1985
\vol 31
\issue 2
\pages 2796--2858
\crossref{https://doi.org/10.1007/BF02116602}


Linking options:
  • http://mi.mathnet.ru/eng/intv59
  • http://mi.mathnet.ru/eng/intv/v22/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bogachev, O. G. Smolyanov, “Analytic properties of infinite-dimensional distributions”, Russian Math. Surveys, 45:3 (1990), 1–104  mathnet  crossref  mathscinet  zmath  isi
    2. V. I. Bogachev, “Functionals of random processes and infinite-dimensional oscillatory integrals connected with them”, Russian Acad. Sci. Izv. Math., 40:2 (1993), 235–266  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. I. Piterbarg, V. R. Fatalov, “The Laplace method for probability measures in Banach spaces”, Russian Math. Surveys, 50:6 (1995), 1151–1239  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. “Absolute continuity between a Gibbs measure and its translate”, Theory Probab. Appl., 49:4 (2005), 713–724  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Theory Probab. Appl., 51:2 (2007), 256–278  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:342
    Full text:149

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019